On the differentiability of a class of stationary Gaussian processes

P.L. Davies, D.C. Dowson

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Downloads (Pure)

    Abstract

    For a stationary Gaussian process either almost all sample paths are almost everywhere differentiable or almost all sample paths are almost nowhere differentiable. In this paper it is shown by means of an example involving a random lacunary trigonometric series that "almost everywhere differentiable" and "almost nowhere differentiable" cannot in general be replaced by "everywhere differentiable" and "nowhere differentiable", respectively.
    Original languageEnglish
    Pages (from-to)283-286
    JournalStochastic Processes and their Applications
    Volume3
    Issue number3
    DOIs
    Publication statusPublished - 1975

    Fingerprint Dive into the research topics of 'On the differentiability of a class of stationary Gaussian processes'. Together they form a unique fingerprint.

  • Cite this